# SDR CA010508007

- Difficulty date: April 18, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,732 hours
- Engine: Pwa PT6A28
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302157
- Condition: Shorted
- Location: Nr 1 Engine
- Component: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT NR 1 ENG FIRE INDICATION ILLUMINATED. ENGINE WAS SHUT DOWN. INSPECTION DETERMINED NO ACTUAL FIRE. THE ERRONEOUS FIRE INDICATION COULD NOT BE DUPLICATED ON GROUND. BASED ON PREVIOUS TROUBLE SHOOTING ALL THE WIRING FOR THE FIRE DETECTIONS WAS SPRAYED WITH WATER. WHEN THE WIRING WAS MOVED, OR THE WIRE BUNDLE SQUEEZED, THE FIRE INDICATION ILLUMINATED. INVESTIGATION REVEALED THAT THE WIRING FOR THESE DETECTIONS ARE SUSCEPTABLE TO MOISTURE AND SUBSEQUENTLY WILL SHORT OUT BRINGING ON THE FALSE INDICATION.
